# SDR AALA20140123006

- Difficulty date: January 23, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 68,065 hours, 29,243 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COS CREW REPORTED NLG WILL NOT RETRACT ON CLIMB OUT.  EMERGENCY DECLARED FLIGHT RETURNED COS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED NOSE STRUT RE-PACK.  SYS GND CHECKED NORMAL OPERATION CLOSED.
